# SDR HEEA0013768

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6251Y
- Make and model: Bell 206L-3
- Aircraft serial: 51556
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206075682107
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAS PRODUCER INDICATOR NEEDLE STICKS AND DOES NOT INDICATE 10%.
